# SDR RAIA0002024

- Difficulty date: February 27, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 10,877 hours, 9,996 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241012
- Condition: Failed
- Location: Rt Engine
- Part time: 3,312 hours, 3,571 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

6212-DCA-  RIGHT OIL PRESSURE FLUCTUATES ON TAXI OUT.  MAINTENANCE DEFERRED RT OIL PRESSURE IAW J41 MEL.  MAINTENANCE REPLACED RIGHT ENGINE OIL PRESSURE TRANSDUCER.
